# SDR UALA2013071104821

- Difficulty date: July 9, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 68,126 hours, 25,070 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST AFT OF L1 DOOR INOPERATIVE.   INSTALLED NEW EMERGENCY LIGHT, OPS CHECKED SATISFACTORY.
